Can Fem-HRT Cause Headaches & What To Take For Relief?
Hi - I took my first FemHRT pill last night before bed & woke up with an awful that hasn't gone away all day. It also could be sinus but seemed coincidental since I was fine yesterday. I know HRT can cause headaches but didn't know if it would happen day 1. I took birth control pills for many years but not in the last 15 & don't remember any severe side effects.
I normally take Advil or Tylenol for headaches & they work but I saw this on another site & was afraid to take any today. Any suggestions or can I take my advil? Thanks
The following is from a medical site:
If estrogen is taken with certain other drugs, the effects of either could be increased, decreased, or altered. It is especially important to check with your doctor before combining estrogen with the following:
Seizure medications such as Dilantin, Tegretol, and phenobarbital
Steroid medications such as prednisone (Deltasone)